Publication
Title
Homoclinic points and Floer homology
Author
Abstract
A new relation between homoclinic points and Lagrangian Floer homology is presented: in dimension two, we construct a Floer homology generated by primary homoclinic points. We compute two examples and prove an invariance theorem. Moreover, we establish a link to the (absolute) flux and growth of symplectomorphisms.
Language
English
Source (journal)
Journal of symplectic geometry. - [Somerville, MA], 2001, currens
Publication
[Somerville, MA] : International Press, 2013
ISSN
1527-5256
Volume/pages
11:4(2013), p. 645-701
ISI
000331430500005
UAntwerpen
Faculty/Department
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 11.02.2015
Last edited 29.09.2017